ENERGY-MOMENTUM LOCALIZATION PROBLEM IN HIGHER DIMENSIONAL KASNER TYPE UNIVERSE MODEL

International Journal of Mathematics and Systems Science

View Publication Info
 
 
Field Value
 
Title ENERGY-MOMENTUM LOCALIZATION PROBLEM IN HIGHER DIMENSIONAL KASNER TYPE UNIVERSE MODEL
 
Creator AYGÜN, Sezgin
 
Subject Kasner universe; General relativity; Teleparallel gravity; Energy-momentum distribution
 
Description Considering Landau-Lifshitz (LL), Papapetrou (PP), Bergmann-Thomson (BT), Møller (ML), Einstein (EI) and Tolman (TL) energy and momentum prescriptions in general relativity theory (GR) and the tetrad theory of gravity (TG), we get total energy and momentum distributions based on  dimensional Kasner type universe model. Using different energy and momentum prescriptions, we obtain zero energy and momentum distributions in different gravitation theories. Also, we calculate two and three dimensional Kasner type universe solutions in GR and TG. Our solutions consist with each other. The obtained results are agree with previous studies of Kıy and Aygün for higher dimensional Bianchi type I universe, Do ru et al. for 5-D Bianchi type I universe, Banerjee, Xulu, Aydo du and Saltı, Radinschi, Lau and Vargas for 4-D Bianchi type I universe, Taşer et al. for 5-D Kasner universe, Havare and Saltı, Saltı for 4-D Kasner solutions, Tryon, Cooperstock, Rosen and Johri et al. for 4-D FRW universe in GR and TG.  All these studies, the authors have obtained the energy-momentum distribution is zero in GR and TG. However we could say that GR and TG are equivalent and these definitions are working properly for higher dimensional Kasner type universe in GR and TG.
 
Publisher EnPress Publisher LLC
 
Contributor Department of Physics, Art and Science Faculty, Çanakkale Onsekiz Mart University, Çanakkale, 17020, Turkey
 
Date 2018-06-07
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier https://systems.enpress-publisher.com/index.php/IJMSS/article/view/442
10.24294/ijmss.v1i2.442
 
Source International Journal of Mathematics and Systems Science; Vol 1, No 2 (Published)
2578-1839
10.24294/ijmss.v1i2
 
Language eng
 
Relation https://systems.enpress-publisher.com/index.php/IJMSS/article/view/442/367
https://systems.enpress-publisher.com/index.php/IJMSS/article/downloadSuppFile/442/215
 
Rights Copyright (c) 2018 International Journal of Mathematics and Systems Science
http://creativecommons.org/licenses/by-nc/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library